MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET
Model Number BX-70070
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of complaint history was conducted for lot number: 2502048, and no other complaints associated with leakage below the drip chamber were identified for this lot.A review of the certificate of conformance documentation confirmed that the lot met all applicable manufacturing and release specifications, with no failures noted during production testing.The customer reported that the affected tubing sets were discarded and will not be returned to intuvie for evaluation.Therefore, the manufacturer was unable to perform a direct examination of the reported product.A corrective and preventive action (capa) was initiated to further evaluate the reported failure.Refer to (b)(4).
 
Event or Problem Description
It was reported to intuvie that three iv tubing sets (item: bx-70070) from lot number: 2502048 (expiration date: 02/28/2028) leaked from an area below the drip chamber immediately upon removal from the packaging.The three tubing sets were from the same box.No patient injury or adverse event was reported.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key24404848
Report Number3006575795-2026-00966
Device Sequence Number12829418
Product Code FPA
UDI-Device Identifier00814371020525
UDI-Public(01)00814371020525(17)280228(10)2502048
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBX-70070
Device Catalogue NumberBX-70070
Device Lot Number2502048
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown